Alert archive / Michigan / River Flood Warnings in 2011

River Flood Warning 39, NWS Detroit, MI

May 30, 2011Saginaw County, Michigan

NWS Detroit, MI issued this river flood warning at May 30, 2011, 5:36 AM EDT for Saginaw County, Michigan. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
May 30, 2011, 5:36 AM EDT (09:36 UTC)
Expired
May 31, 2011, 10:34 AM EDT
In force
29 hr
Issued by
NWS Detroit, MI
Flood severity
Minor

County Saginaw County, MI

The radar

The Detroit radar (KDTX), 85 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Shiawassee River near Fergus (FRGM4). The gauge peaked at 11.28 ft at May 30, 2011, 1:00 PM EDT.

68101205/3005/3106/01

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04145000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

511 
WGUS43 KDTX 300936
FLWDTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 
536 AM EDT MON MAY 30 2011

...THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING IN SOUTHEAST MICHIGAN...

  SHIAWASSEE RIVER

.HEAVY RAIN FROM THUNDERSTORMS SUNDAY EVENING HAS LED TO ANOTHER RAPID RISE
IN THE RIVER LEVEL.

MIC145-301736-
/O.NEW.KDTX.FL.W.0039.110530T0936Z-110531T0341Z/
/FRGM4.1.ER.110530T0708Z.110530T1200Z.110530T2141Z.NO/
536 AM EDT MON MAY 30 2011

THE NATIONAL WEATHER SERVICE DETROIT/PONTIAC HAS ISSUED A

* FLOOD WARNING FOR 
  THE SHIAWASSEE RIVER NEAR FERGUS.
* FROM NOW UNTIL FURTHER NOTICE. 
* AT 5 AM MONDAY THE STAGE IS 10.4 FEET AND RISING.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS NEAR CREST AND SHOULD BEGIN 
  FALLING AND GO BELOW FLOOD STAGE LATE THIS AFTERNOON.

$$

BT
6 follow-up statements
013 
WGUS83 KDTX 301116
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
716 AM EDT MON MAY 30 2011

...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...

    SHIAWASSEE RIVER

.HEAVY RAIN FROM THUNDERSTORMS SUNDAY EVENING HAS LED TO ANOTHER RAPID
RISE IN THE RIVER LEVEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...AVOID THE RIVER BANK WHERE THE WATER IS HIGH AND 
FLOWING SWIFTLY. TURN AROUND DONT DROWN.

&&

MIC145-301916-
/O.EXT.KDTX.FL.W.0039.000000T0000Z-110601T1048Z/
/FRGM4.1.ER.110530T0708Z.110531T0600Z.110601T0448Z.NO/
716 AM EDT MON MAY 30 2011

A FLOOD WARNING CONTINUES FOR 
  SHIAWASSEE RIVER NEAR FERGUS.
* FROM NOW UNTIL FURTHER NOTICE. 
* AT 6 AM MONDAY THE STAGE IS 10.6 FEET AND RISING.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST IS TO CREST AROUND 11.2 FEET AROUND MIDNIGHT TONIGHT.

$$

BT
109 
WGUS83 KDTX 301436
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1036 AM EDT MON MAY 30 2011

...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...

    HURON RIVER...SHIAWASSEE RIVER

.RUNOFF FROM RECENT HEAVY RAINFALL...INCLUDING THAT
WHICH OCCURED YESTERDAY...WILL CONTINUE TO CAUSE 
FLOODING ALONG PORTIONS OF THE HURON RIVER AND SHIAWASSEE 
RIVER. DRY WEATHER IS EXPECTED TODAY AND TONIGHT. 
CHANCES FOR RAIN AND THUNDERSTORMS WILL RETURN TO THE 
AREA TUESDAY AFTERNOON THROUGH TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND DONT DROWN.

&&

MIC093-302236-
/O.CON.KDTX.FL.W.0037.000000T0000Z-000000T0000Z/
/HMGM4.3.ER.110527T1230Z.110531T0000Z.000000T0000Z.NR/
1036 AM EDT MON MAY 30 2011

A FLOOD WARNING CONTINUES FOR 
  HURON RIVER NEAR HAMBURG.. 
* FROM NOW UNTIL FURTHER NOTICE. 
* AT 10 AM MONDAY THE STAGE IS 7.6 FEET AND STEADY.
* FLOOD STAGE IS 6.5 FEET.
* MAJOR FLOODING IS OCCURRING.
* FORECAST IS TO CREST AROUND 7.7 FEET THIS EVENING.


$$

MIC145-155-302236-
/O.EXT.KDTX.FL.W.0038.000000T0000Z-110531T0600Z/
/OWOM4.1.ER.110530T0400Z.110530T1045Z.110531T0000Z.NO/
1036 AM EDT MON MAY 30 2011

A FLOOD WARNING CONTINUES FOR 
  SHIAWASSEE RIVER AT OWOSSO. 
* FROM NOW UNTIL FURTHER NOTICE. 
* AT 7 AM MONDAY THE STAGE IS 7.1 FEET AND RISING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS AT CREST AND SHOULD BEGIN 
  FALLING AND GO BELOW FLOOD STAGE THIS EVENING.
* FORECAST...THE RIVER CRESTED AT 7.1 FEET AT 6 AM MONDAY
  AND SHOULD FALL BELOW FLOOD STAGE THIS EVENING.


$$

MIC145-302236-
/O.EXT.KDTX.FL.W.0039.000000T0000Z-110601T0600Z/
/FRGM4.1.ER.110530T0708Z.110530T1800Z.110601T0000Z.NO/
1036 AM EDT MON MAY 30 2011

A FLOOD WARNING CONTINUES FOR 
  SHIAWASSEE RIVER NEAR FERGUS.. 
* FROM NOW UNTIL FURTHER NOTICE. 
* AT 10 AM MONDAY THE STAGE IS 11.2 FEET AND RISING.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS AT CREST AND SHOULD BEGIN 
  FALLING AND GO BELOW FLOOD STAGE TOMORROW EVENING.
* FORECAST...THE RIVER CRESTED AT 11.0 FEET AT 8 AM MONDAY
  AND SHOULD FALL BELOW FLOOD STAGE TOMORROW EVENING.


$$
059 
WGUS83 KDTX 302146
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
546 PM EDT MON MAY 30 2011

...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...

    HURON RIVER...SHIAWASSEE RIVER

.RUNOFF FROM RECENT HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING
ALONG PORTIONS OF THE HURON AND SHIAWASSEE RIVERS. DRY WEATHER IS
EXPECTED INTO TUESDAY MORNING. HOWEVER...THE CHANCE FOR SHOWERS AND 
THUNDERSTORMS WILL RETURN FOR TUESDAY AFTERNOON AND TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND DONT DROWN.

&&

MIC093-310546-
/O.CON.KDTX.FL.W.0037.000000T0000Z-000000T0000Z/
/HMGM4.3.ER.110527T1230Z.110531T0000Z.000000T0000Z.NR/
546 PM EDT MON MAY 30 2011

A FLOOD WARNING CONTINUES FOR 
  HURON RIVER NEAR HAMBURG.. 
* FROM NOW UNTIL FURTHER NOTICE. 
* AT 5 PM MONDAY THE STAGE IS 7.7 FEET AND NEARLY STEADY.
* FLOOD STAGE IS 6.5 FEET.
* MAJOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL REMAIN ABOVE FLOOD STAGE THIS 
  WEEK...ONLY FALLING SLOWLY LATER IN THE WEEK.

$$

MIC145-310546-
/O.CON.KDTX.FL.W.0039.000000T0000Z-110601T0600Z/
/FRGM4.1.ER.110530T0708Z.110530T1915Z.110601T0000Z.NO/
546 PM EDT MON MAY 30 2011

A FLOOD WARNING CONTINUES FOR 
  SHIAWASSEE RIVER NEAR FERGUS.. 
* FROM NOW UNTIL FURTHER NOTICE. 
* AT 5 PM MONDAY THE STAGE IS 11.2 FEET AND NEARLY STEADY.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND SHOULD BEGIN 
  FALLING AND GO BELOW FLOOD STAGE TOMORROW EVENING.


$$
189 
WGUS83 KDTX 310155
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
955 PM EDT MON MAY 30 2011

...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...

    HURON RIVER...SHIAWASSEE RIVER

.RUNOFF FROM RECENT HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING
ALONG PORTIONS OF THE HURON AND SHIAWASSEE RIVERS. DRY WEATHER IS
EXPECTED INTO TUESDAY MORNING. HOWEVER...THE CHANCE FOR SHOWERS AND 
THUNDERSTORMS WILL RETURN FOR TUESDAY AFTERNOON AND TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND DONT DROWN.

&&

MIC093-310955-
/O.CON.KDTX.FL.W.0037.000000T0000Z-000000T0000Z/
/HMGM4.3.ER.110527T1230Z.110531T0600Z.000000T0000Z.NR/
955 PM EDT MON MAY 30 2011

A FLOOD WARNING CONTINUES FOR 
  HURON RIVER NEAR HAMBURG.. 
* FROM NOW UNTIL FURTHER NOTICE. 
* AT 9 PM MONDAY THE STAGE IS 7.7 FEET AND NEARLY STEADY.
* FLOOD STAGE IS 6.5 FEET.
* MAJOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL REMAIN ABOVE FLOOD STAGE THIS 
  WEEK...FALLING SLOWLY LATER IN THE WEEK.


$$

MIC145-310955-
/O.EXT.KDTX.FL.W.0039.000000T0000Z-110601T0000Z/
/FRGM4.1.ER.110530T0708Z.110530T1915Z.110531T1800Z.NO/
955 PM EDT MON MAY 30 2011

A FLOOD WARNING CONTINUES FOR 
  SHIAWASSEE RIVER NEAR FERGUS.. 
* FROM NOW UNTIL FURTHER NOTICE. 
* AT 9 PM MONDAY THE STAGE IS 11.0 FEET AND FALLING.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER SHOULD FALL BELOW FLOOD STAGE
  EARLY TUESDAY AFTERNOON.


$$
584 
WGUS83 KDTX 310931
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
531 AM EDT TUE MAY 31 2011

...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...

    HURON RIVER...SHIAWASSEE RIVER

.RUNOFF FROM RECENT HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING
ALONG PORTIONS OF THE HURON AND SHIAWASSEE RIVERS. THUNDERSTORMS ARE 
LIKELY LATE THIS AFTERNOON AND THIS EVENING WHICH COULD LEAD TO 
ADDITIONAL FLOODING CONCERNS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... AVOID THE BANKS OF THESE RIVERS WHERE THE WATER 
IS HIGH OR FLOWING SWIFTLY. TURN AROUND DONT DROWN.

&&

MIC093-311731-
/O.CON.KDTX.FL.W.0037.000000T0000Z-000000T0000Z/
/HMGM4.3.ER.110527T1230Z.110531T1200Z.000000T0000Z.NR/
531 AM EDT TUE MAY 31 2011

A FLOOD WARNING CONTINUES FOR 
  HURON RIVER NEAR HAMBURG.. 
* FROM NOW UNTIL FURTHER NOTICE. 
* AT 5 AM TUESDAY THE STAGE IS 7.6 FEET AND NEARLY STEADY.
* FLOOD STAGE IS 6.5 FEET.
* MAJOR FLOODING IS OCCURRING.
* FORECAST IS TO CREST NEAR 7.7 FEET THIS MORNING.


$$

MIC145-311731-
/O.CON.KDTX.FL.W.0039.000000T0000Z-110601T0000Z/
/FRGM4.1.ER.110530T0708Z.110530T1915Z.110531T1800Z.NO/
531 AM EDT TUE MAY 31 2011

A FLOOD WARNING CONTINUES FOR 
  SHIAWASSEE RIVER NEAR FERGUS.. 
* FROM NOW UNTIL FURTHER NOTICE. 
* AT 5 AM TUESDAY THE STAGE IS 10.1 FEET AND FALLING.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS MORNING.

$$

BT
948 
WGUS83 KDTX 311434
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1034 AM EDT TUE MAY 31 2011



...THE FLOOD WARNING HAS BEEN DISCONTINUED FOR THE FOLLOWING...
   
   SHIAWASSEE RIVER
    

.MORE RAIN IS EXPECTED TONIGHT WHICH MIGHT CAUSE A TEMPORARY
RISE OR DELAY IN FALLING OF THE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND DONT DROWN.

&&

MIC145-311504-
/X.CAN.KDTX.FL.W.0039.000000T0000Z-110601T0000Z/
/FRGM4.1.ER.110530T0708Z.110530T1915Z.110531T0948Z.NO/
1034 AM EDT TUE MAY 31 2011

FLOOD WARNING DISCONTINUED FOR 
SHIAWASSEE RIVER NEAR FERGUS.. 
* AT 10 AM TUESDAY THE STAGE IS 9.5 FEET AND FALLING.
* FLOOD STAGE IS 10.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 6 AM TUESDAY AND WILL CONTINUE
  TO FALL...THEREFORE...THE WARNING HAS BEEN CANCELLED.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this river flood warning went out at May 30, 3:53 AM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, May 30, 3:53 AM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
353 AM EDT MON MAY 30 2011

.SHORT TERM... TODAY

AFTER FOG BURNS OFF THIS MORNING, SE MICHIGAN WILL GET THAT ROUND OF
SUMMER-LIKE WEATHER TO CAP OFF THE HOLIDAY WEEKEND. THE PACE OF
VISIBILITY REDUCTION IN THE OBSERVATIONS DURING THE EARLY MORNING
HOURS SUGGESTS SOME PATCHY DENSE FOG WILL BE POSSIBLE AS THE SKY
CONTINUES TO CLEAR AND RADIATIONAL COOLING MAXIMIZES TOWARD SUNRISE.
HOWEVER, MODEL FORECAST SOUNDINGS DO SHOW THE BOUNDARY LAYER
MOISTURE TO BE SHALLOW ENOUGH FOR THE FOG TO BURN OFF QUICKLY.

THE PASSAGE OF THE MCS THROUGH LOWER MICHIGAN YESTERDAY, AND THE
TRAILING MESO HIGH, EFFECTIVELY SHUNTED THE WARM FRONT SOUTH OF THE
MICHIGAN BORDER AS OF MIDNIGHT. IT WILL SPEND THE REST OF THE
MORNING MOVING BACK NORTH THROUGH SOUTHERN LOWER MICHIGAN BEFORE
PAUSING IN THE SAGINAW VALLEY AND NORTHERN THUMB THIS AFTERNOON.
THIS PAUSE WILL BE PARTIALLY DUE TO LOW PRESSURE GATHERING SO FAR TO
OUR WEST IN THE PLAINS AND PARTIALLY DUE TO THE EFFECT OF THE COLD
EASTERN GREAT LAKES, BUT ESPECIALLY LAKE HURON WITH AN ONSHORE WIND
COMPONENT. THIS WILL CONFINE MAX TEMPS TO THE 70S NEAR THE LAKE
HURON SHORELINE TO LOWER 80S INLAND IN THE NORTHERN THUMB. HIGHS IN
THE UPPER 80S LOOK LIKE A SURE THING OVER THE REST OF THE AREA BASED
ON SIMILAR OBSERVATIONS IN THE OHIO VALLEY YESTERDAY. A FEW
LOCATIONS COULD REACH 90 BUT EXPECT THIS TO BE THE UPPER END OF THE
RANGE WITH SO MUCH WET GROUND ACROSS THE REGION AND SOME SURFACE
HEATING LOST TO EVAPORATION. THE OTHER GOOD NEWS IS THAT WE WILL NOT
BE ADDING TO THAT GROUND MOISTURE AS WARM AIR IN THE MID LEVELS WILL
CAP OFF ANY CONVECTION TO THE TUNE OF 700 MB TEMPERATURES IN THE 10
TO 12C RANGE.

&&

.LONG TERM...TONIGHT THROUGH SUNDAY

A QUASI REX BLOCK WITH ASSOCIATED H7 THERMAL RIDGE WILL BE IN PLACE
TONIGHT ACROSS THE EASTERN 1/2 HALF OF THE UNITED STATES. 850MB
TEMPERATURES OF SOME +22C WILL SUPPORT CIN VALUES OVERNIGHT OF +300
J/KG. EXPECTATIONS ARE FOR LITTLE TO NO CHANCE AT ELEVATED
CONVECTION. CONDITIONS TONIGHT WILL BE MILD AND HUMID...LOWS
SETTLING TO AROUND 70.

A NEGATIVE TILTING MIDLEVEL TROUGH AXIS ACROSS WISCONSIN AND
PORTIONS OF NORTHERN LAKE MICHIGAN/LOWER MICHIGAN TUESDAY SHOULD
IGNITE A REGIONAL SEVERE WEATHER EVENT BY THE AFTERNOON HOURS.
MODELS SUGGEST THAT CAPPING ISSUES WILL REMAIN TO THE SOUTH AND EAST
OF THE TROUGH AXIS TOWARDS THE SOUTHEASTERN PORTION OF LOWER
MICHIGAN. THERE IS ENOUGH AGREEMENT AMONGST THE NWP SUITE THAT A
RIBBON OF HIGHER MAGNITUDE 500MB CYCLONIC VORTICITY WILL CARVE OUT A
PREFRONTAL TROUGH...WHICH SHOULD SLIDE IN VICINITY TOWARDS 00Z. VERY
UNSTABLE CAPE VALUES IN EXCESS OF 3000 J/KG...0-6KM BULK SHEAR
VALUES EXCEEDING 40 KNOTS...AND OUTSTANDING CAPE DENSITIES ABOVE THE
0C ISOTHERM SUPPORTS DAMAGING WIND GUSTS AND LARGE HAIL WITH THE
THUNDERSTORMS THAT DO DEVELOP. WHILE THE CONDITIONAL SEVERE RISK
EXISTS FOR ALL OF THE CWA...BETTER POTENTIAL THE HIGHER POTENTIAL
WILL BE OVER THE NORTHERN CWA IN CLOSER RANGE TO THE AFOREMENTIONED
MIDLEVEL TROUGH AXIS. HIGHS IN ADVANCE OF THE PREFRONTAL
TROUGH/THUNDERSTORMS SHOULD EXCEED 90 DEGREES. WITH THE SECOND DAY
OF HOT TEMPERATURES AND DEWPOINTS LIKELY EXCEEDING THE MID 60
MARK...A HEAT ADVISORY MAY BE NEEDED.

THE PASSAGE OF A COLD FRONT AND INCREASING NOCTURNAL STABILITY
TUESDAY NIGHT WILL BRING SHOWERS AND STORMS TO AN END. SURFACE HIGH
PRESSURE WILL BUILD INTO THE REGION KNOCKING TEMPERATURES DOWN A FEW
PEGS FOR THE MIDDLE OF THE WEEK. MAIN MIDLEVEL LOW SYSTEM IS
EXPECTED TO CREST THE RIDGE DIRECTLY JUMPING OVER THE GREAT LAKES ON
WEDNESDAY. WHAT THIS MEANS IS THE LOW TO MIDLEVEL TEMPERATURES
SHOULD NOT COOL QUITE AS DRAMATICALLY AS HEIGHTS/TEMPERATURES BEGIN
TO REBOUND RATHER QUICKLY.  RAISED THE INHERITED HIGHS JUST A SMIDGE
FOR BOTH WEDNESDAY AND THURSDAY AS A RESULT. HIGHS WEDNESDAY WILL
RANGE FROM THE MIDDLE 70S NORTH TO LOWER 80S SOUTH...AND THE UPPER
70S AREAWIDE ON THURSDAY.

THE MODELS ARE ADVERTISING THAT WIDESPREAD WARM AIR ADVECTION WILL
TAKE PLACE THURSDAY NIGHT AS UPPER LEVEL RIDGE AXIS BUILDS EASTWARD.
GIVEN CONTINUITY ON THIS SPECIFIC TIMING...ADDED A LOW CHANCE FOR
THUNDERSTORMS THURSDAY NIGHT.

&&

.MARINE...

WINDS AND WAVES WILL BE LIGHT TODAY THROUGH MOST OF TUESDAY AS A
SUMMER-LIKE TEMPERATURE PATTERN SPREADS OVER THE GREAT LAKES. LIGHT
EASTERLY WINDS TODAY WILL VEER TOWARD THE SOUTH TUESDAY AHEAD OF THE
NEXT COLD FRONT. THIS FRONT WILL BRING A PATTERN OF SHOWERS AND
THUNDERSTORMS TO THE REGION BY LATE TUESDAY AFTERNOON FOLLOWED BY A
WESTERLY WIND SHIFT AND UPTICK IN SPEED. TEMPERATURES WILL BECOME
COOLER THROUGH THE MIDDLE PORTION OF THE WEEK BUT STILL ABOUT NORMAL
FOR THE BEGINNING OF JUNE.

&&

.AVIATION...

//DISCUSSION...

WILL MAINTAIN A MENTION OF MINOR FOG 3-5SM RANGE LATE TONIGHT AS THE
WINDS REMAIN LIGHT/EASTERLY IN WAKE OF THE CONVECTIVE SYSTEM. THIS
WILL DELAY THE WARM FRONTAL PASSAGE TO MID/LATE MONDAY MORNING AS
MIXING INCREASES. ONCE THIS OCCURS...CONDITIONS WILL BE VFR FOR THE
REMAINDER OF THE FORECAST WITHIN SOUTH/SOUTHWEST FLOW REGIME.

FOR DTW...WITH LIGHT WINDS AND RELATIVELY MOIST BOUNDARY LAYER IN
THE WAKE OF EVENING STORMS...EXPECT PATCHY FOG TO DEVELOP. DO NOT
EXPECT ANYTHING WORSE THAN MVFR VBSYS THOUGH. ONCE THE SOUTHWEST
WIND MIXES TO THE SURFACE MONDAY MORNING...VFR CONDITIONS WILL
PREDOMINATE THE REMAINDER OF THE FORECAST.

//DTW THRESHOLD THREATS...

* THERE IS MODEST CONFIDENCE IN VISIBILITIES DROPPING TO MVFR LATE
  TONIGHT.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

SHORT TERM...BT
LONG TERM....CB
MARINE.......BT
AVIATION.....DG

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, May 30, 4:00 AM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
400 AM EDT MON MAY 30 2011

MIZ047>049-053>055-060>063-068>070-075-076-082-083-310800-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
400 AM EDT MON MAY 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HOT AND AND HUMID AIRMASS IS EXPECTED ON TUESDAY. TEMPERATURES
ARE FORECASTED TO EXCEED 90 DEGREES DURING THE AFTERNOON HOURS.
HEAD INDICES IN THE LOWER TO MIDDLE 90S WILL BE POSSIBLE.

A COLD FRONT IS DUE TO MOVE THROUGH THE REGION TUESDAY NIGHT.
THIS WILL BRING ANOTHER CHANCE OF THUNDERSTORMS BEFORE THE FRONT
EXITS TO OUR SOUTH AND EAST DURING THE LATTER HALF OF TUESDAY
NIGHT. THERE IS A SLIGHT CHANCE THAT THESE THUNDERSTORMS WILL BE
SEVERE TUESDAY AFTERNOON AND EVENING...WITH THE POTENTIAL OF
PRODUCING LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-310800-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
400 AM EDT MON MAY 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS TODAY ACROSS FAR
NORTHERN PORTIONS OF LAKE HURON. THESE STORMS ARE NOT EXPECTED TO
BE SEVERE AS THEY TRACK TO THE EAST AT 35 KNOTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT IS DUE TO MOVE THROUGH THE REGION TUESDAY NIGHT.
THIS WILL BRING ANOTHER CHANCE OF THUNDERSTORMS BEFORE THE FRONT
EXITS TO OUR SOUTH AND EAST DURING THE LATTER HALF OF TUESDAY
NIGHT. THERE IS A SLIGHT CHANCE THAT THESE THUNDERSTORMS WILL BE
SEVERE TUESDAY AFTERNOON AND EVENING...WITH THE POTENTIAL OF
PRODUCING LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

CB

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 10:27 PM EDTRiver Flood WarningDTXSaginaw, Shiawassee19 hr
May 30, 1:14 PM EDTMarine Dense Fog AdvisoryDTX7 hr

Nearby

River Flood Warnings in Michigan, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.